Skip to Main content Skip to Navigation
Journal articles

Global stability of a fractional order HIV infection model with cure of infected cells in eclipse stage

Abstract : Modeling by fractional order differential equations has more advantages to describe the dynamics of phenomena with memory which exists in many biological systems. In this paper, we propose a fractional order model for human immunodeficiency virus (HIV) infection by including a class of infected cells that are not yet producing virus, i.e., cells in the eclipse stage. We first prove the positivity and bound-edness of solutions in order to ensure the well-posedness of the proposed model. By constructing appropriate Lyapunov functionals, the global stability of the disease-free equilibrium and the chronic infection equilibrium is established. Numerical simulations are presented in order to validate our theoretical results.
Document type :
Journal articles
Complete list of metadata

Cited literature [19 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-01721304
Contributor : Moussa BACHRAOUI Connect in order to contact the contributor
Submitted on : Friday, May 10, 2019 - 1:03:48 AM
Last modification on : Wednesday, October 30, 2019 - 4:34:07 PM

File

ARIMA-Vol30-87-101.pdf
Files produced by the author(s)

Identifiers

Citation

Moussa Bachraoui, Khalid Hattaf, Noura Yousfi. Global stability of a fractional order HIV infection model with cure of infected cells in eclipse stage. Revue Africaine de la Recherche en Informatique et Mathématiques Appliquées, INRIA, 2019, Volume 30 - 2019 - MADEV health and energy (2017), ⟨10.46298/arima.4359⟩. ⟨hal-01721304v2⟩

Share

Metrics

Record views

281

Files downloads

821